American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[2] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lê Tuân Hoa. Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals. Trans. Amer. Math. Soc. 360 (2008) 4519-4540. MR 2403695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George A. Kirkup. Minimal primes over permanental ideals. Trans. Amer. Math. Soc. 360 (2008) 3751-3770. MR 2386244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Uwe Nagel and Tim Römer. Extended degree functions and monomial modules. Trans. Amer. Math. Soc. 358 (2006) 3571-3589. MR 2218989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] María Isabel Hartillo-Hermoso. Irregular hypergeometric systems associated with a singular monomial curve. Trans. Amer. Math. Soc. 357 (2005) 4633-4646. MR 2156724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aldo Conca. Koszul homology and extremal properties of Gin and Lex. Trans. Amer. Math. Soc. 356 (2004) 2945-2961. MR 2052603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brian Harbourne, Sandeep Holay and Stephanie Fitchett. Resolutions of ideals of quasiuniform fat point subschemes of $\mathbf P^2$. Trans. Amer. Math. Soc. 355 (2003) 593-608. MR 1932715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gunnar Fløystad and Mark L. Green. The information encoded in initial ideals. Trans. Amer. Math. Soc. 353 (2001) 1427-1453. MR 1806734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vesselin Drensky and Jie-Tai Yu. Tame and Wild Coordinates of $K[z][x,y]$. Trans. Amer. Math. Soc. 353 (2001) 519-537. MR 1709773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vladimir Shpilrain and Jie-Tai Yu. Polynomial Retracts and the Jacobian Conjecture. Trans. Amer. Math. Soc. 352 (2000) 477-484. MR 1487631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wolmer V. Vasconcelos. The homological degree of a module. Trans. Amer. Math. Soc. 350 (1998) 1167-1179. MR 1458335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michela Brundu and Mike Stillman. Computing the equations of a variety . Trans. Amer. Math. Soc. 337 (1993) 677-690. MR 1091704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Shackell. Zero-equivalence in function fields defined by algebraic differential equations . Trans. Amer. Math. Soc. 336 (1993) 151-171. MR 1088022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1